REAL

Items where Author is "Ardjouni, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Ardjouni, A. and Djoudi, A. (2013) Fixed points and stability in nonlinear neutral Volterra integro-differential equations with variable delays. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (28). pp. 1-13. ISSN 1417-3875

Ardjouni, A. and Djoudi, A. (2012) The existence of periodic solutions for a second order nonlinear neutral differential equation with functional delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (31). pp. 1-9. ISSN 1417-3875

Ardjouni, A. and Djoudi, A. (2011) Stability in nonlinear neutral differential equations with variable delays using fixed point theory. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (43). pp. 1-11. ISSN 1417-3875

This list was generated on Tue Mar 28 16:00:18 2017 CEST.